For about the past week or so I have had what looks like a pimple on the head of my penis. In the past couple days, another one has grown right next to it. I am in the military, and have not had sexual relations with anyone since the last time I went home almost 9 months ago and I wore a condom. I have been getting acne on my face, back, and legs lately, and have also been getting a lot of bug bites. The bug bites are mostly down by my feet, but there have been a few that are up by my knee caps. I am also about to deploy, and have recently received the smallpox and anthrax vaccinations. Is this something I should be concerned about? I am an aircrew member so if I go to medical I will be placed in a flight down status which I do not want. Any help is greatly appreciated, and if there are any questions I will be more than happy to answer them.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.